How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28149
Experience:  MD
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I've been taking hydrocodine and or Vicadin 20 years, non

Customer Question

I've been taking hydrocodine and or Vicadin for over 20 years, non addiction, just whenever back pain gets too bad..maybe a couple times a month. Recently, I've begun to get minor hives when I take either Hydrocodone or Ibuprofen. The only change I've made medically is a change from Lisinopril to Losartan.
JA: OK. The Doctor will need to help you with this. Is there anything else important you think the Doctor should know?
Customer: I've never had hives before. I also got swelling o fthe lips when I took Aspirin. I've gone pack to Lisinopril, but only switched back two days ago. could there be an interaction between the Losatan and pain relievers? How long would the Losartan stay in my system, possibly causing hives?
JA: Our top Doctor is ready to take your case. Just pay the $5 fully refundable deposit and I'll fill the Doctor in on everything we've discussed. You can go back and forth with the Doctor until you're 100% satisfied. We guarantee it.
Submitted: 7 months ago.
Category: Medical
Expert:  Dr Basu replied 7 months ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

Your reaction is likely related to losartan.

Losartan and lisinopril do share some properties.

So reaction against lisinopril especially any skin reaction can be seen with losartan as well.

Usually the reaction subsides in a week of stopping losartan.

Please discuss with your doctor about switching to a different medication.

You can use hydrocortisone ointment twice daily over the rash.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star).
Please bookmark my profile for fast, reliable and authentic answers!
This is the link to my profile:

Related Medical Questions